# SDR ASOA20130402115

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145LR
- Aircraft serial: 145110
- Aircraft time: 34,325 hours, 25,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, EXTERNAL FUSELAGE DENTED BETWEEN FRAMES 75-76, STRINGERS 17-18R.  REPAIRED IAW EC5330-02731, REV A.  ACFT APPROVED FOR RETURN TO SERVICE.
